Q -Symmetry and Conditional Q -Symmetries for Boussinesq Equation
Hassan A. Zedan and
Seham Sh. Tantawy
Abstract and Applied Analysis, 2014, vol. 2014, 1-4
Abstract:
We study in this paper the Q -symmetry and conditional Q -symmetries of Boussinesq equation. The solutions which we obtain, in this case, are in the form of convergent power series with easily computable components.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/175982.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/175982.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:175982
DOI: 10.1155/2014/175982
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().